National Changhua University of Education Institutional Repository : Item 987654321/8891
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24513777      在线人数 : 70
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8891

题名: On the Constrained Equilibrium Problems with Finite Families of Players
作者: L. J. Lin;S. F. Cheng;X. Y. Liu;Q. H. Ansari
贡献者: 數學系
关键词: Constrained equilibrium problems;Debreu Social equilibrium problem;Nash equilibrium problem;Fixed point;Coincidence theorem
日期: 2003-08
上传时间: 2011-05-10T06:47:07Z
出版者: Elsevier Science
摘要: In this paper, we consider the equilibrium problem with "nite number of families of players
such that each family may not have the same number of players and "nite number of families
of constrained correspondences on the strategy sets. We also consider the case with two "nite
families of constrained correspondences on the strategies sets. We demonstrate an example of
our equilibrium problem. We derive a "xed point theorem for a family of multimaps and a
coincidence theorem for two families of multimaps. By using these results, we establish the
existence of a solution of our equilibrium problems. The results of this paper generalize some
known results in the literature.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 54(3):525-543
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML743检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈